Akute generalisierte exanthematische Pustulose, induziert durch Nystatin

@article{Rosenberger1998AkuteGE,
  title={Akute generalisierte exanthematische Pustulose, induziert durch Nystatin},
  author={Alina D. Rosenberger and Beate Tebbe and Regina Treudler and Constantin E. Orfanos},
  journal={Der Hautarzt},
  year={1998},
  volume={49},
  pages={492-495}
}
ZusammenfassungAllergische Reaktionen induziert durch das Antimykotikum Nystatin sind trotz des jahrelangen weitverbreiteten Einsatzes eine Rarität. Wir konnten einen Fall beobachten, bei dem es nach oraler Nystatinanwendung zur Entwicklung einer akuten generalisierten exanthematischen Pustulose mit Allgemeinsymptomatik (Fieber, Arthralgien) kam. Die Kausalität wurde durch eine positive Intrakutantestung mit Nystatin-haltigen Arzneimitteln gesichert. Immunhistologisch fanden sich in den… 
14 Citations

Akute generalisierte exanthematische Pustulose bei nachgewiesener Typ-IV-Allergie

TLDR
3 patients with AGEP demonstrating characteristic clinical and histologic features after taking amoxicillin, ampicillin, or diltiazem had positive patch test reactions to the suspected drugs.

Notfälle und erste Hilfe in der Dermatologie

Dermatologische Notfalle sind nur in wenigen Fallen akut lebensbedrohlich. Doch sie kommen immer wieder vor und stellen oft hohe Anforderungen an den Arzt. Vielfach handelt es sich um

Akute generalisierte exanthematische Pustulose

TLDR
Eine ausfuhrliche Beschreibung dieser Erkrankung und die Abgrenzung von der genralisierten pustulosen Psoriasis erfolgten jedoch erst durch Beylot et al. im Jahr 1980.

Acute generalized exanthematous pustulosis induced by the antifungal terbinafine: case report and review of the literature

TLDR
A terbinafine‐induced AGEP is reported in a 68‐year‐old male confirmed by lymphocyte stimulation in vitro, and the published cases induced by antimycotic drugs are reviewed with special emphasis on terbINAfine‐triggered cases.

Acute generalized exanthematous pustulosis possibly induced by acarbose

TLDR
Cutaneous metastases in patients with metastatic carcinoma and the natural history and management of isolated local-regional recurrence following mastectomy.

Nanotechnological interventions in dermatophytosis: from oral to topical, a fresh perspective

TLDR
This article aims to gather information about novel strategies for effective treatment of dermatophytosis by incorporating antifungals into nanoformulations to overcome the limitations of the conventional treatment strategies.

Rare drug allergies: Review on prevalence and test procedures

TLDR
Usually there is no standardized allergologcial work-up procedure, so testing must take into consideration previous experiences from other authors and on general recommendations.

Acute generalized exanthematous pustulosis (AGEP) – A clinical reaction pattern

TLDR
There seems to be a subgroup with characteristic clinical features and a typical course which is mostly caused by drugs for which the term acute generalized exanthematous pustulosis (AGEP) has been established.

Neutrophilic drug eruptions.

References

SHOWING 1-10 OF 14 REFERENCES

Diltiazem‐induced acute generalised exanthematous pustulosis

TLDR
The case of a 58 year‐old woman who developed AGEP shortly after commencing treatment with the calcium channel binder diltiazem hydro‐chloride is reported, appearing to be a rare adverse cutaneous reaction to diltsiazem, whereas a wide range of other skin eruptions have been reported more commonly with this drug.

Acute generalized exanthematous pustulosis (AGEP): manifestation of drug allergy to propicillin

TLDR
6. Estlander T. Occupational allergic contact dermatitis and composition of acrylates in dental bonding systems.

Acute generalized exanthematous pustulosis due to diltiazem

TLDR
The observation that pityriasis fichenoides chronica resolved after removal of a focus of infection is consistent with the findings of Piamphongsant and suggests that a hypersensitivity reaction to an infectious agent may be at least partly responsible for the pathogenesis of the disease.

Stevens-Johnson syndrome associated with nystatin treatment.

  • B. Garty
  • Medicine
    Archives of dermatology
  • 1991
TLDR
The following case is, to the best of my knowledge, the first report of erythema multiforme major associated with nystatin treatment with a 14-month-old, previously healthy girl.

Acute generalized exanthematous pustulosis. Analysis of 63 cases.

TLDR
It is suggested that some cases previously reported as "drug-induced pustular psoriasis" were in fact AGEP, a reaction pattern favored by a "psoriatic background" and added to the list of cutaneous adverse drug reactions.

Acute generalized exanthematous pustulosis due to doxycycline.

TLDR
Sterile epidermal neutrophilic pustulation can be observed in a variety of diseases and Sensitization to doxycycline was demonstrated by in vitro lymphocyte testing and correlated with clinical drug hypersensitivity after recurrence of the pustular eruption on nonintentional rechallenge with doxycycles.

Contact sensitivity to nystatin in Timodine

TLDR
A 69-year-old woman presented with acute severe vesicular eczema localised to both antecubital fossae of 1 week's duration and required in-patient treatment with oral prednisolone and topical 0.025% betamethasone valerate, which cleared the Eczema.

Allergic contact dermatitis from nystatin.

TLDR
It appears that nystatin allergy is quite rare, and because of its association with more commonly recognized sensitizers in broad spectrum creams and ointments, nyStatin may be easily overlooked as a cause of contact allergy.

Generalized dermatitis due to oral nystatin

TLDR
In conclusion, disulfides should be kept in mind as very reactive and potentially allergenic structures.

Generalised pustular drug rash.

TLDR
Circumstantial evidence, time course and investigations exclude recognised pustular dermatoses and suggest that drugs provoked the rashes.